# SDR ABXA9900605

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055515
- Condition: Delaminated
- Location: Lt Spoiler
- Part time: 80,825 hours
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT SPOILER ASSY WAS FOUND DELAMINATED IN AREA 12 BY 8 UPPER AND LOWER SKINS.  REPLACED UNIT AND REPAIRED SPOILER ASSY IAW DC9 SRM.
